# SDR CALA2022080101935

- Difficulty date: July 31, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A300*
- Aircraft serial: 1986
- Aircraft time: 51,177 hours, 31,990 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Fuel Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 8/01/22. ON ARRIVAL MEX FOUND MISSING REFUEL/DEFUEL COUPLING CAP. REPLACED MISSING CAP.
